UNIGE document Scientific Article
previous document  unige:12814  next document
add to browser collection
Title

Spin models for link polynomials, strongly regular graphs and Jaeger's Higman-Sims model

Author
Published in Pacific Journal of Mathematics. 1994, vol. 162, no. 1, p. 57-96
Identifiers
Full text
Article (Published version) (2.8 MB) - public document Free access
Structures
Citation
(ISO format)
DE LA HARPE, Pierre. Spin models for link polynomials, strongly regular graphs and Jaeger's Higman-Sims model. In: Pacific Journal of Mathematics, 1994, vol. 162, n° 1, p. 57-96. https://archive-ouverte.unige.ch/unige:12814

185 hits

131 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :